# SDR 06FDEA0957

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 48,721 hours, 34,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1050 RBL 10 SKIN IS CORRODED.  REMOVED DAMAGE, FABRICATED, ALODINED, PRIMED AND INSTALLED FUSELAGE SKIN REPAIR AT STA 1050 FROM RBL10 TO RBL 12 ALL IAW FX B727 SRM 53-30-3 FIG 3, 51-10-6, 51-30-2 AND 51-10-2.
